Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5216
Title: On the application of the Exp-function method to the KP equation for N-soliton solutions
Authors: Aslan, İsmail
Keywords: Exp-function method
Kadomstev-Petviashvili equation
Soliton solutions
Computational methods
Issue Date: Nov-2012
Publisher: Elsevier
Source: Aslan, İ. (2012). On the application of the Exp-function method to the KP equation for N-soliton solutions. Applied Mathematics and Computation, 219(6), 2825-2828. doi:10.1016/j.amc.2012.09.046
Abstract: We observe that the form of the Kadomstev-Petviashvili equation studied by Yu (2011) [S. Yu, N-soliton solutions of the KP equation by Exp-function method, Appl. Math. Comput. (2011) doi:10.1016/j.amc.2010.12.095] is incorrect. We claim that the N-soliton solutions obtained by means of the basic Exp-function method and some of its known generalizations do not satisfy the equation considered. We emphasize that Yu's results (except only one) cannot be solutions of the correct form of the Kadomstev-Petviashvili equation. In addition, we provide some correct results using the same approach.
URI: http://dx.doi.org/10.1016/j.amc.2012.09.046
http://hdl.handle.net/11147/5216
ISSN: 0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5216.pdfMakale139.86 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

23
checked on Mar 1, 2024

WEB OF SCIENCETM
Citations

20
checked on Feb 26, 2024

Page view(s)

124
checked on Feb 26, 2024

Download(s)

118
checked on Feb 26, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.